# SDR CA010529022

- Difficulty date: April 23, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 25,243 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82950010271
- Condition: Leaking
- Location: Hyd System
- Part time: 25,945 hours, 26,077 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A WALK-AROUND, THE FLIGHT CREW NOTED FLUID LEAKING FROM THE R/H WING. MAINTENANCE FOUND THE HYDRAULIC TUBE (PRESSURE) TO THE R/H INBOARD ROLL SPOILER ACTUATOR LEAKING (PIN HOLE). THE HYDRAULIC TUBE WAS REPLACED AND ALL CHECKS COMPLETED. . . . .
